MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY

VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY
Model Number VYNTUS BODY
Medical Device Problem Codes Detachment of Device or Device Component (2907); Environmental Particulates (2930)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint search on 20-nov-2024 revealed that this event was unintentionally not categorized as a product complaint.This report is therefore submitted late.The device was not returned for an investigation and further information is requested to further investigate the issue.A previous capa investigation identified the following root cause of this event: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the support arm.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.As a result of the capa, the instructions for use were updated accordingly to ensure that future incidents are avoided.Nevertheless, as new incidents of this type were reported by customers a new capa was raised to prevent further occurrences.This incident is classified with a risk level of medium and is an acceptable patient risk.
 
Event or Problem Description
On 22-oct-2024 vyaire was informed by a customer, that the uss module was dropped while conducting the test on patient and the uss cable dislodge from the sensor leave only the cable cover on it.The customer reconnected the cable to the uss sensor without turning off the vyntus body.Due to the missing cable cover this resulted in smoke coming out of the fpv module.There was no patient harm reported, further information is requested.

Brand Name
PRODUCT VYNTUS BODY
Common Device Name
VYNTUS BODY
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key20746540
Report Number3010838917-2024-00126
Device Sequence Number12856391
Product Code BZC
UDI-Device Identifier04250892905693
UDI-Public(01)04250892905693
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS BODY
Device Catalogue NumberVYNB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown